Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: hey Philiipa! KaraS

Posted by MidnightBlue on July 26, 2005, at 11:33:46

In reply to Re: hey Philiipa! Phillipa, posted by KaraS on July 25, 2005, at 23:42:20

I was very anxious on elavil. It made me feel jumpy and I had terrible pins and needle feelings in my arms and legs. I was trying to take it for migraine headaches. The doc put me on Triavil which I took for a while, but I didn't feel so good on it and it did NOT help my headaches. That was many years ago........

MB

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MidnightBlue thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/533725.html